# SDR CA090811003

- Difficulty date: August 9, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,696 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd Pump
- Component: Pump, Stratoflex
- Component part number: 66WAL300
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ACFT LOST HYD PRESSURE AFTER DROPPING 1ST LOAD OF THE DAY.  ACFT RETURNED TO BASE AND COMPLETED A LANDING WITH EMERG HYD SYS.  HYD LINE AT WATER PROBE ACTUATOR FOUND TO BE LOOSE.  RT ENG DRIVEN HYD PUMP FOUND TO BE LEAKING AT DRIVE SEAL.  HYD LINE WAS TIGHTENED AND THE PUMP REPLACED. SYS GROUND FUNCTION CHECKED SERVICEABLE AND ACFT WAS RETURNED TO SERVICE.
